# SDR USAA2014100100002

- Difficulty date: September 30, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 972 hours, 377 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: 1636
- Condition: Low Pressure
- Location: R1 Door
- Part time: 973 hours, 378 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R LOW PRESS.  SERVICED 1R DOOR ASSIST BOTTLE.  LEAK CHECKED  OK IAW AMM 52-10-00-614-002A.
